Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 67, NWS Las Vegas, NV

July 20, 2015Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 20, 2015, 1:46 AM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2015, 1:46 AM MST (08:46 UTC)
Expired
Jul 20, 2015, 4:45 AM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 62 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 3:00 AM MSTFLASH FLOODTemple Bar, AZBOAT LAUNCH RAMP WASHED OUT OVERNIGHT AT TEMPLE BAR MARINA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 8.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2823 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WGUS55 KVEF 200846
FFWVEF
AZC015-201145-
/O.NEW.KVEF.FF.W.0067.150720T0846Z-150720T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
146 AM MST MON JUL 20 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA...

* UNTIL 445 AM MST
    
* AT 143 AM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR INDICATES ONE HALF TO 
  THREE QUARTERS OF AN INCHE OF RAIN HAVE FALLEN IN THE LAST ONE 
  HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEMPLE BAR CAMPGROUND...TEMPLE BAR...AND TEMPLE BAR ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3592 11425 3591 11444 3615 11454 3615 11451
      3613 11451 3614 11446 3612 11445 3615 11441
      3614 11437 3608 11431 3606 11432 3605 11427
      3603 11427 3602 11425

$$

STEELE
2 follow-up statements
881 
WGUS75 KVEF 201021
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 AM MST MON JUL 20 2015

AZC015-201145-
/O.CON.KVEF.FF.W.0067.000000T0000Z-150720T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
321 AM MST MON JUL 20 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM MST FOR
WEST CENTRAL MOHAVE COUNTY...

AT 316 AM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. RADAR RAINFALL ESTIMATES IN THE 
LAST THREE HOURS RANGE FROM AROUND ONE INCH TO AS MUCH AS THREE 
INCHES WITH THE HEAVIEST AMOUNTS OVER LAKE MEAD. FLASH FLOODING IS 
LIKELY OCCURING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEMPLE BAR CAMPGROUND AND TEMPLE BAR ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT 
DROWN! ALTHOUGH THE HEAVIEST RAIN HAS OCCURED OVER THE LAKE...NEW 
DEVELOPMENT IS STILL OCCURRING OVER THE WARNED AREA WHICH WILL 
CONTINUE TO RUN OFF. REPORT FLOODING TO THE LAS VEGAS NATIONAL 
WEATHER SERVICE VIA FACEBOOK OR TWITTER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3592 11425 3591 11444 3615 11454 3615 11451
      3613 11451 3614 11446 3612 11445 3615 11441
      3614 11437 3608 11431 3606 11432 3605 11427
      3603 11427 3602 11425

$$

STEELE
716 
WGUS75 KVEF 201137
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
437 AM MST MON JUL 20 2015

AZC015-201146-
/O.EXP.KVEF.FF.W.0067.000000T0000Z-150720T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
437 AM MST MON JUL 20 2015

...THE FLASH FLOOD WARNING FOR WEST CENTRAL MOHAVE COUNTY WILL EXPIRE
AT 445 AM MST...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. HOWEVER...ADDITIONAL STORMS ARE POSSIBLE IN THE NEXT THREE 
HOURS.

LAT...LON 3592 11425 3591 11444 3615 11454 3615 11451
      3613 11451 3614 11446 3612 11445 3615 11441
      3614 11437 3608 11431 3606 11432 3605 11427
      3603 11427 3602 11425

$$

STEELE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 9:40 PM MST, 4 hours 6 minutes earlier.

Area forecast discussion, Jul 19, 9:40 PM MST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
940 PM PDT SUN JUL 19 2015

.SYNOPSIS...A DISTURBANCE WILL PUSH NORTH TONIGHT INTO MONDAY AND
HELP TO TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA. SOME
STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD CREATE FLASH
FLOODING. DRIER AIR WILL BEGIN TO SPREAD NORTH LATE MONDAY MORNING
INTO TUESDAY WHICH WILL GRADUALLY END THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS FROM SOUTH TO NORTH ACROSS THE AREA. NEAR NORMAL
TEMPERATURES...DRY CONDITIONS AND TYPICAL GUSTY SOUTH TO SOUTHWEST
WINDS IN THE AFTERNOON AND EVENING ARE EXPECTED FROM WEDNESDAY
THROUGH NEXT WEEKEND.
&&

.UPDATE...RADAR SHOWS PRIMARILY STRATIFORM RAIN OVER MUCH OF SAN
BERNARDINO COUNTY WITH ISOLATED CONVECTIVE ACTIVITY ALONG THE
SOUTHERN SIERRA WEST OF OLANCHA IN THE SOUTHERN OWENS VALLEY AND IN
LINCOLN COUNTY. A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS ARE
POSSIBLE THROUGH THE NIGHT WITH THE BEST CHANCE OVER SAN BERNARDINO
COUNTY OVER THE NEXT SEVERAL HOURS THEN SHIFTING NORTH AS THE NIGHT
WEARS ON. WILL CONTINUE TO MONITOR TRENDS AND UPDATE IF NECESSARY.
-SALMEN-
&&

.AVIATION...FOR MCCARRAN...AT 930 PM...SOUTHERLY OUTFLOW WINDS WERE
GUSTING IN THE VALLEY TO AROUND 20KTS AND WILL CONTINUE OVER THE
COUPLE OF HOURS BEFORE DIMINISHING. LIGHT-MODERATE SHOWERS WERE
FILLING IN ALONG THE I-15 CORRIDOR FROM PRIMM TO BAKER AND A FEW
MODELS BRING SOME OF THIS SHOWER ACTIVITY NORTHWARD INTO THE VALLEY
OVERNIGHT HOWEVER CONFIDENCE IS LOW. THERE MAY BE A BREAK IN
SHRA/TSRA ACTIVITY FROM MID-MORNING INTO EARLY AFTERNOON MONDAY
BEFORE ACTIVITY RE-DEVELOPS AND POSSIBLY MOVES NORTH INTO THE
VALLEY. WINDS WILL MAINLY FAVOR DIURNAL DIRECTIONAL TRENDS BUT COULD
BE GUSTY AND ERRATIC IN AND NEAR ANY SHRA/TSRA OR OUTFLOW
BOUNDARIES. MAINLY SCT-BKN CLOUDS AOA 10K FEET WITH BASES LOWERING
TO 5K-8K FEET IN AND NEAR ANY SHRA/TSRA. SIMILAR SHRA/TSRA WILL ALSO
APPLY TO THE APPROACH CORRIDORS THROUGH MONDAY AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA...SHRA/TSRA WILL CONTINUE TO BE AROUND THROUGH MONDAY
NIGHT ACROSS THE AREA. THE GREATEST CHANCES WILL MAINLY BE IN THE
MOUNTAINS. OVERNIGHT, ODDS LOOK BEST FROM A KDAG-KLAS-KIGM LINE ON
SOUTH AND THEN FROM 18Z MONDAY THROUGH 03Z TUESDAY FROM A KDAG-KLAS-
KIGM LINE NORTH WITH DECREASING ACTIVITY SOUTH OF THIS LINE. GUSTY
AND ERRATIC WINDS ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA ACTIVITY
OTHERWISE WINDS WILL FAVOR TYPICAL DIURNAL DIRECTIONAL TRENDS.
MAINLY SCT-BKN CLOUDS AOA 8K-12K FEET WITH BASES LOWERING TO 4K-8K
FEET IN AND NEAR ANY SHRA/TSRA.
&&

.PREVIOUS UPDATE...511 PM PDT...BASED ON THE LATEST RADAR TRENDS, I
WENT AHEAD AND DID A QUICK UPDATE TO RAISE POPS AND QPF AMOUNTS
ALONG OUR SOUTHERN BORDER ESPECIALLY IN THE MORONGO BASIN BUT ALSO
FOR THE LAKE HAVASU CITY AREA AND WIKIEUP. POPS WERE RAISED AS FAR
NORTH AS ESSEX AND LUDLOW. &&

.PREVIOUS DISCUSSION...
ISSUED AT 416 PM PDT SUN JUL 19 2015

.SHORT TERM...TONIGHT THROUGH WEDNESDAY.

SHOWER AND THUNDERSTORM ACTIVITY HAS STRUGGLED TO GET GOING FOR MOST
OF TODAY WITH THE LACK OF ANY LARGE SCALE TRIGGERING MECHANISM. WE
HAVE SEEN A FEW STORMS PULSE HERE AND THERE OVER THE HIGHER TERRAIN
DRIVEN BY HEATING, HOWEVER, THE WEAK STEERING FLOW HAS LEAD TO THEM
NOT MOVING MUCH. IN THE LAST HOUR, THOUGH, THINGS ARE STARTING TO
CHANGE ACROSS THE SOUTHWEST CWFA AS STORMS HAVE FINALLY FIRED IN
LARGER QUANTITIES AND STARTED TO MOVE IN SAN BERNARDINO COUNTY. THIS
IS PART OF A LARGER 'LINE' THAT EXTENDS AT THE PRESENT FROM SANTA
BARBARA COUNTY EAST-SOUTHEAST TO SOUTHERN LA PAZ COUNTY. THIS AREA
WAS SITTING IN THE NORTHEAST QUADRANT OF THE REMNANT SURFACE LOW OF
DOLORES WHICH WAS LOCATED OFF THE WESTERN COAST OF THE BAJA. A WEAK
WAVE HAS ALSO FORMED AND WAS EVIDENT ON WATER VAPOR MOVING NORTH
ALONG THE COASTAL WATERS OFF OF ORANGE AND SAN DIEGO COUNTIES. THIS
WAVE WAS HELPING TO ENHANCE CONVECTION THIS AFTERNOON ACROSS SOCAL.
AS THIS WAVE LIFTS NORTH TONIGHT, IT ALONG WITH WHATEVER CONVECTION
IT HAS ALREADY DEVELOPED, WILL LIFT NORTH TOWARD OUR AREA. IN
ADDITION, THIS WAVE WILL LIKELY WORK WITH THE TERRAIN AND ANY LOW-
LEVEL BOUNDARIES ACROSS OUR AREA TO TOUCH OFF MORE SHOWER AND
THUNDERSTORM ACTIVITY, ESPECIALLY ACROSS SAN BERNARDINO AND SOUTHERN
MOHAVE COUNTIES EARLIEST. THROUGH THE NIGHT WE SHOULD SHOWER AND
THUNDERSTORM ACTIVITY SHIFT NORTH AS THE WAVE HEADS NORTH, THOUGH
HOW EXTENSIVE IT IS REMAINS TO BE SEEN. HOWEVER, GIVEN THIS WAVE IS
SLATED TO MOVE ON THROUGH, THE FLASH FLOOD WATCH WAS EXTENDED
OVERNIGHT AND INTO MONDAY FOR MUCH OF THE AREA EXCEPT SOUTHERN
MOHAVE COUNTY WHICH SHOULD SEE ACTIVITY END BY LATER THIS EVENING.

A MID/UPPER LEVEL LOW PRESENTLY OFF THE CENTRAL CALIFORNIA COAST IS
EXPECTED TO DROP SOUTH TONIGHT AND PULL NORTHWARD THIS WAVE AS WELL
AS THE REMNANT LOW-LEVEL CIRCULATION OF DOLORES INTO SOUTH-CENTRAL
CALIFORNIA. ALL OF THIS COMBINED WITH LEFTOVER MOISTURE IN PLACE AND
THE LEADING EDGE OF A SUBTLE 50 KT+ JET STREAK AT 250 MB WILL
ENHANCE LIFT ACROSS THE AREA ON MONDAY ALLOWING FOR SHOWERS AND
THUNDERSTORMS TO ONCE AGAIN DEVELOP ESPECIALLY NORTH OF INTERSTATE
40. BY THE MID TO LATE MORNING AND ESPECIALLY THE EARLY AFTERNOON,
DRIER AND MORE STABLE AIR WILL START TO SPREAD IN FROM THE SOUTH AND
HELP TO DECREASE THE COVERAGE OF SHOWERS AND THUNDERSTORMS. THE
MENTION OF THIS WAS REMOVED FOR AREAS SOUTH OF INTERSTATE 40 FOR
TOMORROW AFTERNOON AND HENCE WHY IN SOME AREAS THE FLASH FLOOD WATCH
ENDS LATE MONDAY MORNING.

THE 12Z OPERATIONAL GFS BRINGS A MOIST-DRY INTERFACE NORTH IN THE
PWAT FORECAST WITH VALUES DROPPING BELOW 0.75 INCH SOUTH OF I-40 BY
THE AFTERNOON, BUT KEEPS VALUES ABOVE AN INCH AROUND LAS VEGAS. THIS
MOIST-DRY INTERFACE MAY ALSO HELP TO TOUCH OF SHOWERS AND
THUNDERSTORMS FOR ONE LAST TIME AS IT HEADS ON NORTH ESPECIALLY
GIVEN IT WILL BE ACCOMPANIED BY THE LEADING EDGE OF THE JET STREAK.

FOR THE LAS VEGAS VALLEY, SHOWERS AND THUNDERSTORMS MAY NOT ARRIVE
UNTIL AFTER MIDNIGHT TONIGHT WITH THE BEST ODDS LATE TONIGHT INTO
LATE MONDAY MORNING AS THE WAVE PASSES NORTH. ONCE THE WAVE PASSES
BY, IF WE CLEAR OUT EARLY ENOUGH, SHOWERS AND THUNDERSTORMS MAY BE
ABLE TO RE-DEVELOP AGAIN AS THE MOIST-DRY INTERFACE PRESSES NORTH.
THE STEERING FLOW WILL BE SOUTH TO SOUTHWEST WHICH WOULD PUSH IN
ACTIVITY OFF THE HIGHER TERRAIN.

WE SHOULD SEE THINGS QUIET DOWN NEAR I-15 AND ON NORTHERN MOHAVE
COUNTY BY LATER TOMORROW EVENING AS DRIER AND MORE STABLE AIR HEADS
NORTH AND ENDS CONVECTION. HENCE THE FLASH FLOOD WATCH ENDS FOR
THESE AREAS THEN AS WELL AS LINCOLN COUNTY. FURTHER NORTHWEST, THE
WAVE, DOLORES REMNANT SURFACE LOW AND THE LARGER SCALE MID/UPPER
LEVEL LOW LOOK TO CONSOLIDATE OVER THE SOUTHERN SIERRA MONDAY NIGHT
INTO TUESDAY AND KEEP THE PROSPECTS FOR SHOWERS AND THUNDERSTORMS
GOING. THUS THE FLASH FLOOD WATCH HOLDS HERE THROUGH TUESDAY EVENING
FOR INYO, ESMERALDA AND CENTRAL NYE COUNTIES. WORTH NOTING IS EVEN
THOUGH THIS IS TROPICAL MOISTURE COOLER AIR ALOFT FROM THE LOW WILL
DROP 700 MB TEMPS TO 6C TO 10C, WHICH COULD BE ENOUGH TO BRING SOME
ACCUMULATING SNOW TO THE HIGHER PEAKS ABOVE 12000 FEET IN THE
SOUTHERN SIERRA MONDAY NIGHT INTO TUESDAY MORNING. THIS IS BEING
NOTED AS WE ARE IN HIKING SEASON IN THE BACK COUNTRY.

POPS WERE TRIMMED BACK ELSEWHERE TUESDAY AND MAY NEED TO BE ADJUSTED
DOWN FURTHER ESPECIALLY IN LINCOLN AND NORTHERN MOHAVE COUNTIES.
HIGH TEMPS WILL REMAIN BELOW NORMAL THOUGH REBOUND TUESDAY AS WE
START TO DRY OUT AND SEE MORE SUN.

LINGERING MOISTURE AND INSTABILITY WITHIN THE BASE OF A BROAD
MID/UPPER LEVEL TROUGH MAY SET OFF SHOWERS AND THUNDERSTORMS AGAIN
ON WEDNESDAY IN THE AFTERNOON AND EVENING IN INYO AND ESMERALDA
COUNTIES. OTHERWISE DRY WEATHER WITH FURTHER WARMING.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY NIGHT.

A BROAD SOUTHWEST FLOW ALOFT WILL HOLD THROUGH NEXT WEEKEND ALLOWING
FOR TYPICAL GUSTY SOUTH TO SOUTHWEST WINDS EACH DAY IN THE AFTERNOON
AND EVENING ALONG WITH DRY CONDITIONS. THERE IS SOME POTENTIAL FOR A
FEW SHOWERS ON THURSDAY IF A MID/UPPER LEVEL TROUGH CAN DIG FAR
ENOUGH SOUTH AS IT ENTERS NORTHWEST NEVADA BUT FOR NOW ONLY THE
OPERATIONAL GFS SHOWS THIS. TEMPS WILL GRADUALLY RISE BACK CLOSER TO
NORMAL AND MAY EVEN BE A LITTLE ABOVE NORMAL BY NEXT WEEKEND. BY
FRIDAY INTO NEXT WEEKEND, THE FLOW ALOFT MAY GO SOUTHERLY ENOUGH
THAT MONSOON MOISTURE MAY TRY TO SNEAK BACK INTO MOHAVE COUNTY,
HOWEVER, FOR NOW WE JUST SHOWED AN INCREASE IN CLOUDS. THE TROUGH
OFFSHORE MAY SHARPEN ENOUGH BY NEXT SUNDAY TO PICK UP SOUTH TO
SOUTHWEST WINDS MORE THAT AFTERNOON AND EVENING.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED
THROUGH TUESDAY. ANY REPORTS OF FLASH FLOODING, THUNDERSTORM WINDS,
DUST, HAIL AND RELATED DAMAGE AS WELL AS RAINFALL TOTALS ARE
WELCOME. SPOTTER ACTIVATION IS NOT EXPECTED BEYOND WEDNESDAY THROUGH
NEXT WEEKEND. &&

STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 4:58 AM MSTFlash Flood WarningVEFMohave3 hr
Jul 20, 6:01 AM MSTFlash Flood WarningVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.